# SDR SWAA2025031704309

- Difficulty date: March 12, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 63,660 hours, 40,771 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Bulged
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: RING AROUND TOILET SERVICE PANEL ON AFT FUSELAGE HAS BULGE ON LOWER AFT CORNER.  REMOVED 1 EA FASTENER AT LWR AFT CORNER OF TOILET SERVICE PANEL TO FACILITATE INSPECTION PER SRM 51-40-02.   REPIRED REF EA# 25-153-00638,  C/W E/A 25-153-00638, C/W E/A 25-153-00638.
